MAUDE Adverse Event Report: BAUSCH + LOMB 25G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB 25G BI-B COMBINED ELITE W WF; UNIT, PHACOFRAGMENTATION
Model Number SE5625B
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
A user facility in japan reported that the vitrectomy cutter did not move well and aspiration continued.The procedure was completed with a second device with no patient injury.
 
Additional Manufacturer Narrative
Product has been requested but not received.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The investigation is ongoing.
 
Additional Manufacturer Narrative
The product was returned and evaluated.The tip protector was returned, however not on the cutter.The needle was observed to be bent.The connectors were inspected and no damage was found.A functional test was performed and the cutter did not cut properly, the inner needle was binding up and moved intermittently.The port window remained in the open position when the inner needle bound up which allowed the vacuum to continue.The bent needle could contribute to poor cutting performance.Due to evidence of use and the returned condition with the tip protector loose in the container and not on the cutter, the cause of the bent needle cannot be determined.A review of the device history record (dhr) did not find any non-conformities or anomalies related to the reported event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.

Brand Name
25G BI-B COMBINED ELITE W WF
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
juli moore
3365 treecourt industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key20063322
Report Number0001920664-2024-00104
Device Sequence Number18088806
Product Code HQC
UDI-Device Identifier00757770059768
UDI-Public(01)00757770059768(17)250602(10)X5494
Combination Product (Y/N)N
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2025
Device Model NumberSE5625B
Device Lot NumberX5494
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown